MathSciNet Relay Station
MathSciNet bibliographic data
MR3551514 49K21 (49J21)
Antczak, Tadeusz; Pitea, Ariana Parametric approach to multitime multiobjective fractional variational problems under $(F, \rho)$-convexity. Optimal Control Appl. Methods 37 (2016), no. 5, 831–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement